Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Remedy for snooring - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   HI
User :   Hi Doc
Doctor :   How can I help you?
User :   I snore a lot while sleeping. What do i do
Doctor :   Ok
Doctor :   Can you mention your age, gender and weight, height?
User :   31 M 87kgs 5ft 10in
Doctor :   Since when are you having this problem?
User :   past 3 to 4 years
Doctor :   Ok
Doctor :   You are overweight.
Doctor :   That could be a cause for the snoring problem
Doctor :   Do you have any Sinusitis or Respiratory problems?
User :   no i dont
Doctor :   Ok\
Doctor :   Do you have any addictions?
User :   i smoke and i drink
Doctor :   Ok
Doctor :   You should first avoid smoking, drinking and try to reduce weight. Thses in itself will cut down the problem.
Doctor :   Sleep on your side. Lying on your back causes your tongue to fall back and increase the snoring
User :   ok
User :   do u suggest any tips for reducing weight
Doctor :   Limit the use of any sedative medications if you are taking any.

Doctor :   Snoring is generally an indication of underlying health problems so I would suggest you to get a few tests like
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor